# SDR HEEA967337

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 258719342
- Condition: Malfunction
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO CAUSES COMPASS CORD TO SPIN INTERMITTENTLY.
